Remarques sur un théorème de G. Halász et A. Sárközy
Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 4, p. 389-413
@article{BSMF_1989__117_4_389_0,
     author = {Balazard, Michel},
     title = {Remarques sur un th\'eor\`eme de G. Hal\'asz et A. S\'ark\"ozy},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {4},
     year = {1989},
     pages = {389-413},
     doi = {10.24033/bsmf.2129},
     zbl = {0704.11029},
     mrnumber = {91d:11113},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1989__117_4_389_0}
}
Balazard, Michel. Remarques sur un théorème de G. Halász et A. Sárközy. Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 4, pp. 389-413. doi : 10.24033/bsmf.2129. http://www.numdam.org/item/BSMF_1989__117_4_389_0/

[1] Balazard (M.). - Sur la répartition des valeurs de certaines fonctions arithmétiques additives, Thèse, Université de Limoges, 1987.

[2] Balazard (M.), Delange (H.) et Nicolas (J.L.). - Sur le nombre de facteurs premiers des entiers, C. R. Acad. Sci. Paris Sér. I Math., t. 306, 1988, p. 511-514. | MR 89f:11122 | Zbl 0644.10032

[3] Delange (H.). - A theorem on integral - valued additive functions, Illinois J. Math., t. 18, n° 3, 1974, p. 357-372. | MR 51 #5538 | Zbl 0284.10020

[4] Elliott (P.D.T.A.). - Probabilistic number theory, vol. 2. - New York, Heidelberg, Berlin, Springer-Verlag, 1979-1980.

[5] Erdös (P.) and Ruzsa (I.Z.). - On the small sieve, I : Sifting by primes, J. Number Theory, t. 12, 1980, p. 385-394. | Zbl 0435.10028

[6] Halász (G.). - On the distribution of additive and the mean values of multiplicative arithmetic functions, Studia Sci. Math. Hungar., t. 6, 1971, p. 211-233. | MR 47 #8471 | Zbl 0226.10046

[7] Halász (G.). - Remarks to my paper “On the distribution of additive and the mean values of multiplicative arithmetic functions”, Studia Sci. Math. Hungar., t. 23, 1972, p. 425-432. | MR 47 #8472 | Zbl 0255.10046

[8] Hall (R. R.) and Tenenbaum (G.). - Divisors. - Cambridge University Press, 1988. | MR 90a:11107 | Zbl 0653.10001

[9] Hildebrand (A.). - Quantitative mean value theorems for non negative multiplicative functions, II, Acta Arith., t. 48, 1987, p. 209-260. | MR 89b:11078 | Zbl 0573.10034

[10] Hildebrand (A.) and Tenenbaum (G.). - On the distribution of round numbers, Duke Math. J., t. 56, 1988, p. 471-501. | MR 89k:11084 | Zbl 0655.10036

[11] Mozzochi (C.J.). - On the difference between consecutive primes, J. Number Theory, t. 24, 1986, p. 181-187. | MR 88b:11057 | Zbl 0599.10033

[12] Nicolas (J. L.). - Sur la distribution des nombres entiers ayant une quantité fixée de facteurs premiers, Acta Arith., t. 44, 1984, p. 191-200. | MR 86c:11067 | Zbl 0512.10034

[13] Nicolas (J.L.). - Distribution des valeurs de la fonction d'Euler, Enseign. Math., t. 30, 1984, p. 331-338. | MR 86c:11076 | Zbl 0553.10036

[14] Norton (K.K.). - On the number of restricted prime factors of an integer, I, II, III, IV. I : Illinois J. Math, t. 20, 1976, p. 681-705 ; II : Acta Math., t. 143, 1979, p. 9-38 ; III : Enseign. Math., t. 28, 1982, p. 31-52 ; IV : Abstracts Amer. Math. Soc., t. 2, 1981, p. 366. | Zbl 0329.10035

[15] Norton (K.K.). - Estimates for partial sums of the exponential series, J. Math. Analysis, t. 63, 1976, p. 265-296. | MR 58 #2997 | Zbl 0385.41023

[16] Pomerance (C.). - On the distribution of round numbers, [in K. Alladi, Editeur], Number Theory, (Proc. Ootacamund, India), 1984, Springer LN, 1122. | Zbl 0565.10038

[17] Ramanujan (S.). - Collected Papers. - Chelsea Publishing Company, 1962.

[18] Sárközy (A.). - Remarks on a paper of G. HALĂSZ, Period. Math. Hungar., t. 8, 1977, p. 135-150. | Zbl 0361.10043

[19] Selberg (A.). - Note on a paper by L. G. SATHE, J. Indian Math. Soc., t. 18, 1954, p. 83-87. | MR 16,676a | Zbl 0057.28502

[20] Schoenfeld (L.). - Sharper Bounds for the Chebyshev Functions θ(x) and ψ(x), II, Math. Comp., t. 30, 1976, p. 337-360. | MR 56 #15581b | Zbl 0326.10037